# SDR SWAA2025032107723

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N8832H
- Make and model: Boeing 737-8
- Aircraft serial: 67751
- Aircraft time: 7,459 hours, 4,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INOP <[01]. REPLACED BATTERY; OPS CHECK GOOD PER SIP.
